Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Wreath products and existentially complete solvable groups

Author: D. Saracino
Journal: Trans. Amer. Math. Soc. 197 (1974), 327-339
MSC: Primary 02H15; Secondary 20E15
MathSciNet review: 0342391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the theory of abelian groups has a model companion but that the theory of groups does not. We show that for any fixed $ n \geq 2$ the theory of groups solvable of length $ \leq n$ has no model companion. For the metabelian case $ (n = 2)$ we prove the stronger result that the classes of finitely generic, infinitely generic, and existentially complete metabelian groups are all distinct. We also give some algebraic results on existentially complete metabelian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H15, 20E15

Retrieve articles in all journals with MSC: 02H15, 20E15

Additional Information

Keywords: Model companion, wreath product, ultraproduct, finite forcing, infinite forcing, existential completeness
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society